Pacific Journal of Mathematics

A fixed point theorem for product spaces.

Ali A. Fora

Article information

Source
Pacific J. Math., Volume 99, Number 2 (1982), 327-335.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734018

Mathematical Reviews number (MathSciNet)
MR658063

Zentralblatt MATH identifier
0481.54025

Subjects
Primary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Citation

Fora, Ali A. A fixed point theorem for product spaces. Pacific J. Math. 99 (1982), no. 2, 327--335. https://projecteuclid.org/euclid.pjm/1102734018


Export citation

References

  • [1] G. Bredon, Some examples of fixed-point properly, Pacific J. Math., 38 (1971), 571-573.
  • [2] R. F. Brown, On some old problems of fixed-point theory, Rocky Mountain J. Math., 4 (1974), 3-14.
  • [3] E. R. Fadell, Recent results in the fixed-point theory of continuous maps, Bull. Amer. Math. Soc, 76 (1970), 10-29.
  • [4] S. Y. Husseini, The products of manifolds with the f.p.p.need not have thef.p.p., Amer. J. Math., 99 (1977), 919-931.
  • [5] Sam B. Nedler, Jr., Sequences of constractions and fixed points, Pacific J. Math., 27 (1968), 579-585.